# SDR UIEA2014052700217

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 62,242 hours, 9,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S168541
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DOOR 1 CEILING EMERGENCY LIGHT LENS COVER FOUND POOR CONDITION.  LT DOOR CEILING EMERGENCY LIGHT LENS COVER REPLACED & OPERATIONS CHECKED FOUND NORMAL IAW AMM 33-51-00.
